# SDR QXEA0003162

- Difficulty date: December 1, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,882 hours, 6,781 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-RIGHT HAND NACELLE, CHAFE DAMAGE TO NACELLE ACTUATOR MOUNT PLATE. REPAIRED IAW DHC-8 RD8-54-1052 AND SRM 51-20-16, PAGE 1-5, AND SRM 51-20-36, PAGE 1-8.
